# SDR ASAA0380114

- Difficulty date: January 29, 2003
- Submitted: April 27, 2003
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5936667501
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, FUSELAGE SKIN IS CREASED & DENTED AT FS 1183 AT 6 O'CLOCK POSITION.  INSTALLED DOUBLER PRE SRM 51-10-3 AND 51-103B.  (M)
